# SDR 06FDEA03442

- Difficulty date: September 27, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 56,174 hours, 31,176 cycles
- Engine: Pwa JT8D15
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Part number: 189915
- Part serial: A39805
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF, COULD NOT RAISE LANDING GEAR LEVER  PAST (OFF) POSITION RAN QRM PROCEDURES, AND FAILED TEST NR 1 OF STRUT EXTENSION AND NOSE ALIGNMENT TEST. REMOVED AND REPLACED AIR SENSING PROX SENSOR(M831).   PERFORMED OPS CKS PER M/M 32-09-221-4 AND 32-31-011-5.  FACT 27SEP06 20:51 ATL  U  C/W MLG SENSOR REPLACEMENT TEST PER EA 7-3200-105125. OPS CK GOOD.  SERVICED MLG STRUTS PER AMM 12-15-021.  RII: 306877  ENT BY: 226917   RPT BY: 226917
